Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking antibiotics for chest infection. Coughing, voice change. What could it be?

I have had a chest infection for a few months now, had many anti-biotics and steriods, have had tests that seem ok. The cough is awful, my dr mentioned emphasemia, my voice is also changing, sounds like i got cold but i havnt. my family ar worried, what could it be? i do smoke ,but findit hard to give up, i also have ductectasia which they ay is due to smoking ,is this right?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
whats your age?for the past how many years r u smoking?why did you use steroids?how many cigarettes do u smoke per day,for how many years?did you have a chest X-ray?did your doctor say any bulla are present in chest x ray?what about your lung function tests?what is fev1, fvc, fev1/fvc ratio?have your lymph nodes are checked?you have got hoarseness of voice.did you have CT scan of you chest?have you got clubbing?
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor